Yes you will get withdrawals. They will start in your brain and work down your spinal cord and begin more heavily about 3-4 days after you have stopped. They won't last as long as someone who's been on them longer. Worse scenario...seizures. I'm not sure why someone would take that much in such a short time. All I know is that it's not necessary.
Ten days is a very short time to experience any kind of withdrawal symptoms. However, our bodies react differently to drugs, so you might experience some kind of symptoms when you stop using it. Talk to your doctor about this for medical advice.
Xanax and all other benzo's will rapidly create addiction and withdrawal from that addiction can last over 5 years. During that time you very likely will become brain damaged and incapable of basic physiologic functioning. This is due to the fact that BZ's cause GABA agonistic activity - which shuts down your own parasympathetic (calming) responses. Research recently from Australia over 10 year studies have shown such horrifying effects due to benzo exposure.
You took 10 2 mgs in 10 days, starting out with .5 and working up. So that means after, a while, you were taking MORE than the 2 mg, which is the max dose! You may have withdrawal yes. You need to contact your doctor and talk to them about weaning off if you feel agitated.